# SDR SWIA202163696

- Difficulty date: October 20, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB GROUND SPOILER, ACTUATOR / CENTER HINGE HARDWARE CORRODED.    (C CHECK RO 01-05-2022)   REMOVED AND REPLACED R/H OB GROUND SPOILER/ CENTER HINGE HARDWARE IAW CRJ700 AMM 27-63-01-000/400-801-A01.  REFERENCE ATTACHED SIGNED CONTINUATION CARD FOR DOCUMENTATION OF ALL WORK PERFORMED.
